# SDR SWIA202164116

- Difficulty date: November 26, 2021
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10170
- Aircraft time: 45,335 hours, 29,694 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*AFT CARGO DOOR SILL AT APPROX. FS.1000 TO FS.1047 HAS MULTIPLE SPOTS OF CORROSION (MARKED)   (C CHECK RO 02-03-22)   REMOVED AND REPLACED AFT CARGO DOOR SILL BETWEEN FS 1000 - 1047 IAW CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01, CRJ700 SRM 51-42-13-001-001-A01 AND DWG MM670-35085 REV L. COMPLIED WITH SKY CARD 51-900-1002-SKY. LEAK CHECK GOOD. SEE CONTINUATION CARD FOR DETAILS.
